# SDR DL757080093

- Difficulty date: January 18, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 69,565 hours, 34,157 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Oil System
- Condition: Low
- Location: Flap Tranmission
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO LGA AS WE WERE CONFIG FROM 20 TO 25 FLAPS, TE FLAP DISAGREE EICAS MSG.  PERFORMED NON-NORMAL CHECKLIST AND AFTER SELECTING 20 WITH ALT SW POSITION AND ALTN SELECTED FOR POWER TE CAUTION LIGHT WENT  OUT.  LANDED AT JFK WITH 20 FLAPS.  T/S PER FIM 27-51-00, NO FAULTS NOTED.  DURING TE FLAP DRIVE TX INSPECTION FOUND OIL LEVEL LOW AT RT WING 2 OB TXS LOW.  SVCD SAME AND PERFORMED TE FLAP TX SYS LUBE.  OPS NORM, NO FAULTS.
